Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 210, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 6, 2012, 12:54 PM CDT for Carroll County, Mississippi. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2012, 12:54 PM CDT (17:54 UTC)
- Expired
- May 6, 2012, 1:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Carroll County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 124 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 1:06 PM CDT | HAIL 1.75 | 2 Wsw Vaiden, MS | REPORTED ALONG I-55 |
| May 6, 1:15 PM CDT | HAIL 1.75 | 1 Wnw Vaiden, MS | REPORTED AT THE TRUCK STOP ALONG I-55 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1747 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
659
WUUS54 KJAN 061754
SVRJAN
MSC015-061845-
/O.NEW.KJAN.SV.W.0210.120506T1754Z-120506T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1254 PM CDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
* UNTIL 145 PM CDT
* AT 1254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAIDEN MOVING NORTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
VAIDEN BY 145 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3348 8979 3347 8978 3342 8978 3342 8972
3340 8971 3341 8966 3340 8965 3329 8965
3329 8970 3322 8975 3325 8988
TIME...MOT...LOC 1754Z 183DEG 3KT 3327 8974
$$
DHB3 follow-up statements
321
WWUS54 KJAN 061801
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CDT SUN MAY 6 2012
MSC015-061845-
/O.CON.KJAN.SV.W.0210.000000T0000Z-120506T1845Z/
CARROLL MS-
101 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN CARROLL COUNTY...
AT 101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAIDEN MOVING NORTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
VAIDEN BY 120 PM CDT...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
LAT...LON 3348 8979 3347 8978 3342 8978 3342 8972
3340 8971 3341 8966 3340 8965 3329 8965
3329 8970 3322 8975 3325 8988
TIME...MOT...LOC 1801Z 175DEG 7KT 3330 8975
$$185
WWUS54 KJAN 061813
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CDT SUN MAY 6 2012
MSC015-061845-
/O.CON.KJAN.SV.W.0210.000000T0000Z-120506T1845Z/
CARROLL MS-
113 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN CARROLL COUNTY...
AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAIDEN MOVING NORTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN CARROLL COUNTY AT 130 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3348 8979 3347 8978 3342 8978 3342 8972
3340 8971 3341 8966 3340 8965 3329 8965
3329 8970 3322 8975 3325 8988
TIME...MOT...LOC 1813Z 175DEG 7KT 3333 8979
$$
DHB313
WWUS54 KJAN 061818
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
118 PM CDT SUN MAY 6 2012
MSC015-061845-
/O.CON.KJAN.SV.W.0210.000000T0000Z-120506T1845Z/
CARROLL MS-
118 PM CDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHEASTERN CARROLL COUNTY...
AT 119 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HEN EGG SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VAIDEN MOVING NORTH AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN CARROLL COUNTY AT 130 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.
&&
LAT...LON 3348 8979 3347 8978 3342 8978 3342 8972
3340 8971 3341 8966 3340 8965 3329 8965
3329 8970 3322 8975 3325 8988
TIME...MOT...LOC 1819Z 175DEG 7KT 3334 8979
$$
DHBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:17 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 6, 10:17 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1017 AM CDT SUN MAY 6 2012 .DISCUSSION...FORECAST CONCERNS CONTINUE TO BE AROUND CONVECTIVE DEVELOPMENT TODAY ALONG WITH HOT EARLY MAY CONDITIONS. TEMPS WILL AGAIN TOP OUT AROUND 90 DEGREES WITH SOME LOWER 90S BEING REACHED. GOING FORECAST IS SHOWING THAT AND ONLY SOME MINOR ADJ WERE NEEDED TO HOURLY TEMPS TO MATCH RECENT TRENDS. SKY COVER WAS ALSO MODIFIED AS MORE SUNSHINE EXISTS THIS AM...HOWEVER THE TREND IN SKY COVER WILL TO BECOME PARTLY CLOUDY. AS FOR AS CONVECTIVE POTENTIAL TODAY...THERE CONTINUES TO THE EXPECTATION OF SOME TODAY BUT THE LACK OF ANY DECENT LOW LEVEL CONVERGENCE SEEMS TO BE LIMITING THE MODELS IN THEIR DEVELOPMENT OF MORE THAN ISO TYPE ACTIVITY. SAYING THAT...THERE IS AN OUTFLOW BOUNDARY JUST ENTERING THE NE CWA THAT EMANATED FROM MORNING CONVECTION OVER TN/N AL. THIS FEATURE LOOKS TO ENHANCE THE LOW LEVEL CONVERGENCE WHICH COULD AID IN A BIT MORE COVERAGE LATER TODAY ACROSS THE NE/E AREAS. ADDITIONALLY...THE REMNANTS OF THE UPPER LOW IS ALONG THE MS/AL LINE AND THERE REMAINS SOME WEAK CYCLONIC FLOW WHICH LOOKS TO PROVIDE SOME WEAK ASCENT TODAY. DUE TO THIS...NUDGED POPS UP ACROSS THE EAST A TAD TO 30%. THERE IS ALSO SOME INDICATION THAT SOME LOW LEVEL CONVERGENCE WILL BE BETTER TO OUR WEST WHICH MAY EDGE INTO OUR OUR PARISHES LATER. CURRENTLY WE ARE NOT MENTIONING ANY ACTIVITY THERE. THIS MAY NEED TO BE ADDED...BUT WILL HOLD OFF FOR NOW DUE TO STRONGER CAPPING TO OUR WEST AND OVERALL LESS DEEP MOISTURE. ONCE AGAIN...THE THERMODYNAMIC SETUP IS QUITE IMPRESSIVE OVER THE AREA WITH STEEP LAPSE RATES AND COOLER THAN AVG TEMPS ALOFT. MODIFIED JAN/BMX SOUNDINGS FOR 87-89 DEGREE HIGHS WITH UPPER 60 DEWPTS RESULTS IN ML/SB CAPE OF 3000-3700 J/KG AND LI'S OF -10 TO -13C. DCAPE VALUES ARE ALSO HIGH AND RANGE FROM 1000-1300 J/KG RESPECTIVELY. ADDITIONALLY...THE CAPPED LAYER IS LESS THAN WHAT WE EXPERIENCED YESTERDAY...BUT STILL A WEAK CAP LOOKS TO LINGER. CONFIDENCE IS NOT REAL HIGH ON HOW MUCH ACTIVITY MAY DEVELOP OR THE MAIN AREA WHERE IT COULD DEVELOP. MUCH OF THIS IS BASED ON THE LACK OF HOW THINGS EVOLVED YESTERDAY. ALSO...HI-RES MODEL OUTPUT IS NOT HELPING TODAY AS THEY ALL OFFER DIFFERING SOLUTIONS. WHILE ALL OF THEM SHOW DEVELOP (AND ROBUST DEVELOP) EACH OFFER DIFFERING TIMING AND LOCATION. THE BEST COURSE WILL CONTINUE TO MENTION THE RISK OF SOME STRONG/SVR STORMS AS THE ENVIRONMENT SUPPORTS THAT. IF THE FULL POTENTIAL OF THE ATMS CAN BE REALIZED...THE LARGE HAIL WILL BE POSSIBLE (QUARTER-GOLF BALL) ALONG WITH DMG WINDS. THE CURRENT OUTLOOK FITS FOR NOW AND WE WILL ADJUST AS NEEDED AS ACTIVITY EVOLVES OR SHOWS LACK OF EVOLUTION. /CME/ && .AVIATION...MOST SITES ARE VFR THIS MORNING WITH THE EXCEPTION OF HBG WERE IFR CIG SHOULD BURN OFF BY 15-16Z. VFR CONDITIONS SHOULD CONTINUE THROUGH THE DAY WITH THE ONLY EXCEPTION BEING AN ISOLATED THUNDERSTORM POSSIBLE AT JAN/MEI/HBG/GTR THIS AFTERNOON AND THIS MAY BRING BRIEF MVFR/IFR CONDITIONS. WINDS THIS AFTERNOON WILL AGAIN BE SOUTHERLY BETWEEN 5-10 KNOTS...THEN DECREASING TO AROUND 5 KNOTS OVERNIGHT. PATCHY AREAS OF FOG/STRATUS ARE POSSIBLE ONCE AGAIN SUNDAY MORNING...ESPECIALLY FOR MEI/HBG. /15/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 90 68 90 67 / 9 10 25 50 MERIDIAN 91 65 89 63 / 27 27 29 58 VICKSBURG 90 67 89 64 / 7 13 25 41 HATTIESBURG 91 65 91 68 / 27 27 17 26 NATCHEZ 89 67 89 66 / 11 11 16 24 GREENVILLE 90 69 89 67 / 5 25 34 48 GREENWOOD 91 68 90 67 / 6 18 33 57 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && CME/15
Hazardous weather outlook, May 6, 4:00 AM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 400 AM CDT SUN MAY 6 2012 MSZ026>033-037>039-044>046-050>052-056>058-065-066-073-074-070900- GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA- ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-NEWTON- LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-LAMAR-FORREST- 400 AM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... A FEW THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE COMBINES WITH DAYTIME HEATING TO PRODUCE AN UNSTABLE AIR MASS ACROSS THE OUTLOOK AREA. ITS POSSIBLE DURING THESE TIMES THAT AN ISOLATED STORM COULD POTENTIALLY REACH STRONG TO SEVERE LIMITS...BECOMING CAPABLE OF PRODUCING HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS MAY AGAIN DEVELOP MONDAY OVER THE OUTLOOK AREA. A VERY UNSTABLE AIR MASS SHOULD LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS...A FEW OF WHICH COULD PRODUCE HAIL AND GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING WHEN INSTABILITY WILL BE GREATEST. LOCALLY HEAVY RAINFALL COULD ALSO BE POSSIBLE. A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL AND GUSTY WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND AGAIN ON MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034>036- 040>043-047>049-053>055-059>064-072-070900- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY- YAZOO-MADISON MS-WARREN-HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- MARION- 400 AM CDT SUN MAY 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS... NORTHEAST LOUISIANA...AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP MONDAY OVER THE OUTLOOK AREA. A VERY UNSTABLE AIR MASS SHOULD LEAD TO THE DEVELOPMENT OF SCATTERED THUNDERSTORMS...A FEW OF WHICH COULD PRODUCE HAIL AND GUSTY WINDS...ESPECIALLY DURING THE AFTERNOON AND EVENING WHEN INSTABILITY WILL BE GREATEST. LOCALLY HEAVY RAINFALL COULD ALSO BE POSSIBLE. A FEW STRONG TO SEVERE THUNDERSTORMS COULD REDEVELOP TUESDAY AFTERNOON AS A COLD FRONT ENTERS INTO VERY UNSTABLE AIR OVER THE ARKLAMISS. THE PRIMARY CONCERNS WITH THESE STORMS WILL BE FOR HAIL AND GUSTY WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19/EC
In the hours before
Special weather statement, May 6, 11:49 AM CDT, 1 hour 5 minutes before
MSZ032-061710- CHOCTAW MS- 1149 AM CDT SUN MAY 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1149 AM CDT SUN MAY 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER CHOCTAW COUNTY AT 1150 AM CDT...MOVING WEST AT 15 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CENTRAL CHOCTAW COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3329 8941 3343 8941 3344 8926 3330 8923 TIME...MOT...LOC 1650Z 075DEG 12KT 3335 8932 CME
Special weather statement, May 6, 12:31 PM CDT, 23 minutes before
MSZ028-061800- MONTGOMERY MS- 1231 PM CDT SUN MAY 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1231 PM CDT SUN MAY 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER KILMICHAEL AT 1230 PM CDT. THE STORM WAS NEARLY STATIONARY. PEOPLE IN CENTRAL MONTGOMERY COUNTY SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3344 8976 3362 8976 3362 8959 3335 8949 TIME...MOT...LOC 1730Z 332DEG 2KT 3341 8958 DHB
Special weather statement, May 6, 12:47 PM CDT, 7 minutes before
MSZ027-061820-
CARROLL MS-
1247 PM CDT SUN MAY 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1247 PM CDT SUN MAY 6 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF VAIDEN AT 1248 PM
CDT...MOVING NORTHEAST AT 5 MPH.
PEOPLE IN SOUTHEASTERN CARROLL COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3340 8971 3341 8966 3340 8965 3329 8965
3328 8970 3327 8970 3325 8973 3322 8975
3323 8983 3329 8988 3342 8972
TIME...MOT...LOC 1748Z 204DEG 4KT 3327 8973
DHBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 11:49 AM CDT | Special Weather Statement | JAN | Choctaw | 21 min |
| May 6, 12:31 PM CDT | Special Weather Statement | JAN | Montgomery | 29 min |
| May 6, 12:47 PM CDT | Special Weather Statement | JAN | Carroll | 33 min |
| May 6, 12:59 PM CDT | Special Weather Statement | JAN | Noxubee | 31 min |
| May 6, 1:00 PM CDT | Special Weather Statement | JAN | Choctaw | 45 min |
| May 6, 1:15 PM CDT | Special Weather Statement | JAN | Grenada | 30 min |
| May 6, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Carroll | 58 min |
| May 6, 1:55 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| May 6, 1:59 PM CDT | Special Weather Statement | JAN | Choctaw | 31 min |
| May 6, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw | 30 min |
| May 6, 2:46 PM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| May 6, 2:51 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 39 min |
| May 6, 3:05 PM CDT | Special Weather Statement | JAN | Noxubee | 30 min |
| May 6, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 44 min |
| May 6, 3:38 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| May 6, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 39 min |
| May 6, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 52 min |
| May 6, 4:30 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| May 6, 4:36 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 54 min |
| May 6, 4:43 PM CDT | Special Weather Statement | JAN | Clarke | 32 min |
| May 6, 5:21 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| May 6, 6:33 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar | 85 min |
| May 6, 6:50 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 30 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.